Facebook Pixel
EmpowHER Guest

What's going on?

By Anonymous June 4, 2015 - 10:58am
Rate This

I am on birth control. I take them correctly. Today I had some reddish pinkish stuff on the toilet paper when I wiped with some tiny bright red specks. Could this have been implantation bleeding?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

You don't ovulate when you take your pills correctly so you can't get pregnant. This can't be implantation bleeding unless you are one of the few who get pregnant while on the pill.

It could signal your period coming if you are finishing up your month of pills or it could simply be spotting - that happens to some women on the pill and is generally nothing to worry about.



June 4, 2015 - 3:23pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!